Statistical cluster points of sequences in finite dimensional spaces

Pehlivan, S, Güngan, A and Mamedov, Musa A 2004, Statistical cluster points of sequences in finite dimensional spaces, Czechoslovak mathematical journal, vol. 54, no. 1, pp. 95-102, doi: 10.1023/B:CMAJ.0000027250.19041.72.

Attached Files
Name Description MIMEType Size Downloads

Title Statistical cluster points of sequences in finite dimensional spaces
Author(s) Pehlivan, S
Güngan, A
Mamedov, Musa AORCID iD for Mamedov, Musa A
Journal name Czechoslovak mathematical journal
Volume number 54
Issue number 1
Start page 95
End page 102
Total pages 8
Publisher Springer
Place of publication Cham, Switzerland
Publication date 2004-03
ISSN 0011-4642
Keyword(s) compact sets
natural density
statistically bounded sequence
statistical cluster point
Language eng
DOI 10.1023/B:CMAJ.0000027250.19041.72
Indigenous content off
Field of Research 0101 Pure Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2004, Mathematical Institute, Academy of Sciences of Czech Republic
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 25 times in TR Web of Science
Scopus Citation Count Cited 26 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 126 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 18 Jul 2019, 14:16:02 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact